# SDR AALA201702289013

- Difficulty date: February 27, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N814AW
- Make and model: Airbus A319-132
- Aircraft serial: 1281
- Aircraft time: 55,175 hours, 23,956 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR INDICATES OPEN IN FLIGHT AND DISPLAYS INTERMITTENT CABIN PRESSURE NORMAL. REPLACED PROXIMENTY DETECTOR.
